# SDR 97ZZZM399

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connectors
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ASE, UPON SELECTING FLAPS 24, BOTH FLAP INOP AND FLAP FAULT LIGH TS ILLUMINATED.  FLAPS LOCKED AT 18 DEGREES.  RETURNED TO DEN.  CLEANED ALL RESOLVER CANNON PLUGS AND OPERATED FLAPS NUMEROUS TIMES.  NO MORE FAULTS NOTED.
